You know what’s funny about Diarrhea….. nothing.
Ok well you should have pretty severe whiplash right about now, being led in with a gentle Jane Austen title puts one in a certain frame of mind and then wham-o.
Today we’re going to talk about medications and their side effects. Now mind you all the literature you get when going on a new med states quite clearly there are going to be side effects, but they are outweighed by the symptoms they are preventing. Ok fair enough, it’s the lesser of two evils – so you read the info, then I get online and read up on whatever I can find to give me a better idea of what to expect then you just go ahead and start.
Well this latest one I’ve been given to take 3 times a day – is to enhance the neurotransmitters to help stop the muscle paralysis. By the way for those keeping score at home, I’m up to 18 pills a day now, all with their own side effects. Good Times. This simply charming latest pill – while it does indeed work on stopping the numbness and loss of use of the involuntary muscles, eyes etc etc….. the side effects are ridiculous;
These things REALLY mess with your insides… I can only hope the feelings and symptoms mellow out after some time…. the only way I can describe it and make it local by linking it to the Olympics… imagine 31 first nations people from the opening ceremonies, take turns cutting open my belly, then IOC president Jacque Rogge attaches one end of my intestines to a 4 man bobsled, which then begins it’s run down the track stretching their bloody cargo taut. Once fully extended, the entire Pairs ice dance competitive field commences to perform triple salchow’s all up and down the roughly 30 foot length of my outstretched innards. I promise you this is the sugar coated version. The entire process is then concluded with a salve made from olympic torch drippings, iodine, salt and the sweat of denmark cross country skiers being liberally applied with curling brooms by a group of international curling judges.. hurry….hurry hard.
So far none of the medications seem to be working against each other but you worry there must be some kind of cumulative effect taking more and more pills. One of my cardiologists described the heart pills he had given me as “basically it’s low dose heart poison. These pills stop your heart from being able to beat”… Oh ummmm…. Ok great, so should I start looking for a headstone, because when the cure being used to treat you is heart poison, I assume bad times…..
The fibrillation came back last night, for the first time in about 5 weeks. Dis-freaking-heartening. I know it was still here but when it goes away for awhile you are able to put it out of your mind and concentrate on whatever else is going on… but then it comes back and barges to the front of the line, declaring loud and clear, “yea sure, other stuff is going on but I, as your heart, take precedence over all others….
The adventure continues…
Have a great day.